Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 98, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 27, 2017, 12:47 AM CDT for Gove County, Graham County, Sheridan County, Kansas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2017, 12:47 AM CDT (05:47 UTC)
- Expired
- May 27, 2017, 1:45 AM CDT
- In force
- 58 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Gove County, KS, Graham County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 136 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 1:20 AM CDT | TSTM WND GST 60 | 2 W Quinter, KS | ZERO VISIBILITY IN BLOWING DUST. ALSO NICKEL SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 7:38 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 5.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 503 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1857 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted.
885
WUUS53 KGLD 270547
SVRGLD
KSC063-065-179-270645-
/O.NEW.KGLD.SV.W.0098.170527T0547Z-170527T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
1247 AM CDT SAT MAY 27 2017
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
Sheridan County in northwestern Kansas...
Northeastern Gove County in west central Kansas...
Graham County in northwestern Kansas...
* Until 145 AM CDT
* At 1247 AM CDT, severe thunderstorms were located along a line
extending from near Selden to 3 miles southeast of Hoxie to near
Grinnell, moving east at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Hill City, Hoxie, Quinter, Grainfield, Grinnell, Selden and
Morland.
This includes Interstate 70 in Kansas between mile markers 86 and
110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 10015 3904 10015 3903 10063 3957 10061
3957 9960 3913 9961
TIME...MOT...LOC 0547Z 266DEG 37KT 3952 10056 3932 10039 3910 10061
HAIL...1.50IN
WIND...70MPH
$$
DR3 follow-up statements
192
WWUS53 KGLD 270612
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
112 AM CDT SAT MAY 27 2017
KSC063-065-179-270645-
/O.CON.KGLD.SV.W.0098.000000T0000Z-170527T0645Z/
Sheridan KS-Gove KS-Graham KS-
112 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR EASTERN SHERIDAN...NORTHEASTERN GOVE AND GRAHAM COUNTIES...
At 112 AM CDT, severe thunderstorms were located along a line
extending from 10 miles south of Jennings to Morland to 3 miles west
of Quinter, moving east at 45 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Hill City, Hoxie, Quinter, Morland, Bogue, Park and Nicodemus.
This includes Interstate 70 in Kansas between mile markers 97 and
110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 10015 3904 10015 3903 10044 3957 10045
3957 9960 3913 9961
TIME...MOT...LOC 0612Z 265DEG 37KT 3954 10024 3934 10007 3906 10029
HAIL...1.25IN
WIND...70MPH
$$
DR162
WWUS53 KGLD 270626
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
126 AM CDT SAT MAY 27 2017
KSC063-065-179-270645-
/O.CON.KGLD.SV.W.0098.000000T0000Z-170527T0645Z/
Sheridan KS-Gove KS-Graham KS-
126 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR EASTERN SHERIDAN...NORTHEASTERN GOVE AND GRAHAM COUNTIES...
At 125 AM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Lenora to 3 miles west of Hill
City to near Collyer, moving east at 45 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Hill City, Quinter, Morland, Bogue, Nicodemus, Studley and Penokee.
This includes Interstate 70 in Kansas between mile markers 102 and
110.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 10015 3904 10015 3903 10036 3957 10027
3957 9960 3913 9961
TIME...MOT...LOC 0625Z 265DEG 37KT 3955 10008 3935 9991 3903 10015
HAIL...1.25IN
WIND...70MPH
$$
DR614
WWUS53 KGLD 270637
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
137 AM CDT SAT MAY 27 2017
KSC063-179-270647-
/O.CAN.KGLD.SV.W.0098.000000T0000Z-170527T0645Z/
Sheridan KS-Gove KS-
137 AM CDT SAT MAY 27 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHERIDAN AND
NORTHEASTERN GOVE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 300 AM CDT for
northwestern and west central Kansas.
LAT...LON 3913 10016 3957 10016 3957 9960 3913 9961
TIME...MOT...LOC 0637Z 265DEG 37KT 3956 9994 3936 9977 3908 10006
$$
KSC065-270645-
/O.CON.KGLD.SV.W.0098.000000T0000Z-170527T0645Z/
Graham KS-
137 AM CDT SAT MAY 27 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR GRAHAM COUNTY...
At 137 AM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Lenora to 4 miles west of Bogue
to 3 miles northwest of Voda, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hill City, Morland, Bogue, Nicodemus, Penokee, Saint Peter and
Studley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3913 10016 3957 10016 3957 9960 3913 9961
TIME...MOT...LOC 0637Z 265DEG 37KT 3956 9994 3936 9977 3908 10006
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
DRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:30 AM CDT, 17 minutes earlier.
Area forecast discussion, May 27, 12:30 AM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Goodland KS 1130 PM MDT Fri May 26 2017 .SHORT TERM...(This evening through Saturday) Issued at 304 PM MDT Fri May 26 2017 Latest upper air analysis shows a trough over the Northern Rockies. Southeast of this trough smaller short wave troughs were beginning to form over Colorado. At the surface a dry line was extending northwest from the southeast corner of Colorado toward Denver. For the rest of the afternoon am expecting strong to severe storms to move into East Central Colorado around 4 or 5 PM MT as the upper level short wave trough approaches from the west. As the trough approaches, lift will increase along the dry line which will cause some isolated to scattered storm development. Due to the drier environment and weaker lift south of the main short wave trough, do not anticipate much storm coverage. However these storms will be in a much better environment to become severe. CAPE sharply increases in a corridor east of the dry line until the surface winds turn more to the southeast than south. Given the proximity to the surface low, fairly low cloud bases, and 0-1km shear on the low end for tornado development, cannot rule out the possibility of a tornado. This will mainly be a factor for Kit Carson and Cheyenne counties in Colorado. Further east into Kansas the environment becomes more stable which should limit the potential for tornadoes to form. Comparing conditions to SPC tornado stats favor EF1 tornadoes. Deep layer shear is even stronger than yesterday and CAPE is a bit higher as well, so foresee a chance for hail up to baseball size based on what happened yesterday. Damaging winds will also be likely with any storms that develop. This evening storms will move east across the rest of the Tri-State Area. Am expecting a cluster of storms to remain north of Highway 24. The main threat with these storms will be heavy rainfall due to precipitable water values in the 90th percentile. Don't have quite enough confidence to issue a watch at this time due to the storms moving just fast enough to negate a flood threat. Along and south of Highway 24 elevated CAPE will form and may be strong enough for severe storms to form. If the elevated CAPE advertised is not capped off, hail up to baseball size is possible. The threat for damaging winds should end by 9 or 10 PM local time. This round of storms should move east of the forecast area by midnight. Another round of strong to severe storms will move in from the northwest over the east half to third of the forecast area. Am anticipating this to be more of a line storms. These storms will be be along/behind a cold front moving through. As with the storms with the first round, if the elevated CAPE advertised is not capped off hail up to baseball size is possible. Due to the inversion in place am not expecting straight-line winds with these storms. Saturday the storms over the east part of the forecast area will push east by mid morning. During the latter part of the afternoon the upper level trough axis swings over the west part of the forecast area. This will be enough for a few storms to develop, but not expecting any severe weather to occur. .LONG TERM...(Saturday night through Friday) Issued at 304 PM MDT Fri May 26 2017 Saturday night-Sunday: Rain showers linger through the evening over southwest portions of the CWA as the main trough axis moves downstream of the area. Upper level ridge will build through Sunday bringing drier conditions to the area. Temperatures will be near to slightly below normal. Monday-Tuesday: Cold front moves into the area during the day Monday and becomes stalled with a northwest to southeast orientation across the CWA. Showers and a few thunderstorms will be possible Monday night through Tuesday night. Wednesday-Friday: Models do not have very good agreement for this period. GFS and ECMWF differ in synoptic setup and timing of when upper level ridging will eventually push east of our area. General consensus is for this period to be wet with periodic chances of rain and thunderstorms. Heaviest rain appears to be favored for the eastern half of our area, coming Wednesday night and Thursday morning. The forecast for this time frame is certain to change, but will need to be monitored by future shifts since most models do indicate an active period for this timeframe. && .AVIATION...(For the 06Z TAFS through 06Z Saturday night) Issued at 1130 PM MDT Fri May 26 2017 At KGLD... thunderstorms will move through the terminal during the overnight with brief reductions in visibility and ceilings. Some gusty winds and small hail may accompany the storms. A cold front will move through the terminal around 12z with increasing northwest winds. Scattered showers and a period of lower ceilings will likely follow the frontal passage through about mid afternoon. At KMCK...light to occasionally moderate rain will continue through the overnight hours. Main impact will be reduced visibility, but ceilings may also lower to MVFR. A cold front will move through the terminal Saturday morning with surface winds increasing from the northwest. Scattered showers and a period of lower ceilings will likely follow the frontal passage through about mid afternoon. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...SME AVIATION...024
Hazardous weather outlook, May 26, 11:59 AM CDT, 12 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1059 AM MDT Fri May 26 2017 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-271700- Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins- Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove- Greeley-Wichita-Dundy-Hitchcock-Red Willow- 1059 AM MDT Fri May 26 2017 /1159 AM CDT Fri May 26 2017/ This hazardous weather outlook is for east central Colorado... extreme southwest Nebraska and northwest Kansas. .DAY ONE...THIS AFTERNOON AND TONIGHT... Strong to severe storms will develop late this afternoon over Eastern Colorado, spreading east tonight. Large hail up to baseball size is possible with these storms, with the odds of giant hail increasing overnight. A tornado or two may occur over Kit Carson or Cheyenne counties in Colorado late this afternoon into the early evening along with damaging wind gusts up to 70 MPH that may stretch from these counties into Sherman and Wallace County. A second round of severe storms may move through overnight, moving over McCook, Oberlin, Norton, and Hill City areas. Giant hail up to baseball size is possible with these storms. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY... Any strong to severe storms from tonight will exit Norton and Graham counties around 8 AM CDT. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Any weather reports by phone or social media are very helpful. JTL
In the hours before
Special weather statement, May 27, 12:06 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Goodland KS
1106 PM MDT FRI MAY 26 2017
COZ091-270530-
Kit Carson County CO-
1106 PM MDT FRI MAY 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY
UNTIL 1130 PM MDT...
At 1106 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Bethune, or 8 miles northeast of Stratton, moving
northeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
Locations impacted include...
Burlington and Bethune.
This includes the following highways...
Interstate 70 in Colorado between mile markers 445 and 450.
Highway 385 between mile markers 189 and 206, and near mile marker
211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3957 10233 3957 10205 3932 10205 3930 10258
3942 10264
TIME...MOT...LOC 0506Z 236DEG 17KT 3939 10250
DRLocal storm report, May 27, 12:12 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1112 PM MDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1112 PM HAIL 7 NE HOXIE 39.43N 100.35W
05/26/2017 E1.00 INCH SHERIDAN KS TRAINED SPOTTER
&&
BWARRENLocal storm report, May 27, 12:23 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1123 PM MDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM TSTM WND GST ANGELUS 39.19N 100.69W
05/26/2017 E70 MPH SHERIDAN KS PUBLIC
&&
BWARRENSpecial weather statement, May 27, 12:30 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Goodland KS
1230 AM CDT SAT MAY 27 2017
KSZ004-270545-
Norton KS-
1230 AM CDT SAT MAY 27 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTON COUNTY UNTIL 1245 AM
CDT...
At 1230 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Lenora, or 17 miles southwest of Norton, moving
northeast at 35 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Norton, Lenora, Edmond and New Almelo.
A severe thunderstorm watch remains in effect until 300 AM CDT for
northwestern Kansas.
LAT...LON 3972 9963 3956 9996 3957 10014 3962 10018
3969 10018 3994 9998
TIME...MOT...LOC 0530Z 235DEG 30KT 3964 10008
DRSpecial weather statement, May 27, 12:32 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Goodland KS
1132 PM MDT FRI MAY 26 2017
COZ091-270600-
Kit Carson County CO-
1132 PM MDT FRI MAY 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIT CARSON COUNTY
UNTIL MIDNIGHT MDT...
At 1132 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Bonny Reservoir, moving northeast at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
This storm will remain over mainly rural areas of northeastern Kit
Carson County.
This includes Highway 385 between mile markers 193 and 206, and near
mile marker 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3957 10230 3957 10205 3945 10205 3931 10241
3943 10252
TIME...MOT...LOC 0532Z 243DEG 24KT 3948 10221
DRLocal storm report, May 27, 12:44 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1144 PM MDT FRI MAY 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 PM TSTM WND GST 4 NNE HOXIE 39.41N 100.41W
05/26/2017 M63 MPH SHERIDAN KS MESONET
&&
024The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:15 PM CDT | Tornado Warning | GLD | Sherman | 17 min |
| May 26, 8:18 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 57 min |
| May 26, 8:47 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 28 min |
| May 26, 9:04 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 56 min |
| May 26, 9:25 PM CDT | Flash Flood Warning | GLD | Cheyenne, Sherman | 5 hr |
| May 26, 9:27 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 48 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 48 min |
| May 26, 10:07 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 38 min |
| May 26, 10:25 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 50 min |
| May 26, 10:40 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 50 min |
| May 26, 10:59 PM CDT | Tornado Warning | GLD | Sheridan, Thomas | 31 min |
| May 26, 11:06 PM CDT | Flash Flood Warning | GLD | Sherman | 54 min |
| May 26, 11:09 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 36 min |
| May 26, 11:19 PM CDT | Tornado Warning | GLD | Sheridan, Thomas | 41 min |
| May 26, 11:25 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 65 min |
| May 26, 11:43 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 3 hr |
| May 26, 11:54 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 15 min |
| May 26, 11:57 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 63 min |
| May 27, 12:08 AM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 21 min |
| May 27, 12:30 AM CDT | Special Weather Statement | GLD | Norton | 15 min |
| May 27, 12:49 AM CDT | Tornado Warning | GLD | Gove | 26 min |
| May 27, 1:06 AM CDT | Tornado Warning | GLD | Gove, Logan | 24 min |
| May 27, 1:13 AM CDT | Tornado Warning | GLD | Gove | 17 min |
| May 27, 1:22 AM CDT | Tornado Warning | GLD | Gove | 38 min |
| May 27, 1:36 AM CDT | Special Weather Statement | GLD | Sherman | 24 min |
| May 27, 1:41 AM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 49 min |
| May 27, 1:43 AM CDT | Special Weather Statement | GLD | Thomas | 17 min |
| May 27, 1:45 AM CDT | Tornado Warning | GLD | Gove | 30 min |
| May 27, 1:56 AM CDT | Special Weather Statement | GLD | Thomas | 19 min |
| May 27, 2:13 AM CDT | Special Weather Statement | GLD | Thomas | 32 min |
| May 27, 2:34 AM CDT | Areal Flood Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 9 hr |
| May 27, 2:53 AM CDT | Special Weather Statement | GLD | Gove | 37 min |
| May 27, 3:23 AM CDT | Special Weather Statement | GLD | Gove | 37 min |
| May 27, 8:56 AM CDT | Areal Flood Warning | GLD | Sheridan, Thomas | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.